MathSciNet Relay Station
MathSciNet bibliographic data
MR2411506 60H10
Liu, Yu-chun; Jiang, Long; Xu, Ying-ying A local limit theorem for solutions of BSDEs with Mao's non-Lipschitz generator. Acta Math. Appl. Sin. Engl. Ser. 24 (2008), no. 2, 329–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement